MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209006A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.It was stated, upon the device inspection one out of the six fixation screws holding the device main tube was broken.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(6).The initial reporter was a getinge technician.Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access.It was stated, upon the device inspection one out of the six fixation screws holding the device main tube was broken.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the device detachment from the ceiling and serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access.It was stated, upon the device inspection one of the four fixation screws that hold the suspension arm to the main tube was found defective.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the configuration detachment and serious injury.Getinge became aware of an issue with one of surgical lights - volista access.It was stated, upon the device inspection one of the four fixation screws that hold the suspension arm to the main tube was found defective.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the configuration detachment and serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by a subject matter expert at the manufacturer¿s, retained hypothesis: axial mechanical overload failure.The examination of the fracture surface reveals a granular and homogeneous texture, characteristic of a sudden failure caused by mechanical overload.No evidence of progressive crack propagation or fatigue is observed, which supports the hypothesis of a sudden exceedance of the material¿s strength.Given the function of this screw - ensuring the connection between the anchoring tube and the suspension arm - as well as the presence of a motorized distribution arm nearby, it is highly likely that a significant vertical load, either dynamic or punctual in origin, was transmitted to the suspension.This type of stress can exceed the mechanical limits of the screw and lead to a clean axial failure, consistent with the observed surface characteristics.In this case, this is the second suspension replaced since installation in this operating theatre.However, this is an isolated and rare event, and does not represent a recurring trend for this type of equipment.Thus, the most likely cause of the breakage is vertical overload related to the mechanical environment of the operating theatre, in particular the movement or influence of the neighboring motorized arm, which caused the screw to break.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.It was stated; upon the device inspection one of the four fixation screws that hold the suspension arm to the main tube was found defective.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the configuration detachment and serious injury.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23061678
Report Number9710055-2025-0000241
Device Sequence Number9663121
Product Code FSY
UDI-Device Identifier03700712401368
UDI-Public(01)03700712401368
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209006A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown